# SDR REXA2021071300490

- Difficulty date: June 26, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N341PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15341
- Aircraft time: 15,180 hours, 11,239 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313543S
- Condition: Corroded
- Location: Bs 310 S25l-R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 310.00 LOWER FRAME SECTOR CORRODED STGR 25L-25R.  COMPLIED WITH REMAINING STEPS OF CRJ 900 SRM 53-00-06-201-006-A01.
